Weak convergence to the law of the brownian sheet
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 92 (1988) no. 7, p. 75-82
@article{ASCFPA_1988__92_7_75_0,
     author = {Jolis, Maria},
     title = {Weak convergence to the law of the brownian sheet},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {92},
     number = {7},
     year = {1988},
     pages = {75-82},
     zbl = {0654.60022},
     mrnumber = {974875},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1988__92_7_75_0}
}
Jolis, Maria. Weak convergence to the law of the brownian sheet. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 92 (1988) no. 7, pp. 75-82. http://www.numdam.org/item/ASCFPA_1988__92_7_75_0/

Araujo, A. (1978), On the central limit Theorem in Banach Spaces, J. Multivar. Anal. 8, 598-613. | MR 520969 | Zbl 0404.60017

Bickel, P.J. and Wichura, M.J. (1971), Convergence criteria for multiparameter stochastic processes and some applications, Ann. Math. Stat. 42, 1656-1670. | MR 383482 | Zbl 0265.60011

Billingsley, P. (1968), Convergence of Probability Measures. (Wiley, New York). | MR 233396 | Zbl 0172.21201

Centsov, N.N. (1971), Limit theorems for some classes of random functions, Selected Translations in Math. Statistics and Probability 9, 37-42. | Zbl 0226.60031

Chung, K.L. (1951), The strong law of large numbers. Proc. Second Berkeley Symposium, 341-352.Univ. of California Press, Berkeley. | MR 45328 | Zbl 0044.13701

Jain, N. and Marcus, M. (1975), Central limit theorem for C(S)-valued random variables. J. Functional Analysis 19, 216-231. | MR 385994 | Zbl 0305.60004

Marcinkiewicz, J. and Zygmund, A. (1937), Sur les fonctions independantes, Fundamentae Mathematicae 29, 60-90. | Zbl 0016.40901

Nualart, D. (1981), Weak convergence to the law of Two- parameter Continuous Processes, ZfW 55, 255-259. | MR 608020 | Zbl 0447.60017

Stroock, D. (1982), Topics in Stochastic Differential Equations. (Ta-ta Institute of Fundamental Research, Bombay. Springer Verlag). | MR 685758

Yor. M. (1983), Le drap Brownien comme limite en loi de temps locaux lineaires. Séminaire de Probabilités XVII. Lecture Notes in Math. 986, 89-105. | Numdam | MR 770400 | Zbl 0514.60075